MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. CLINITEK NOVUS

SIEMENS HEALTHCARE DIAGNOSTICS INC. CLINITEK NOVUS
Model Number MS310DN
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the information provided by the customer determined that the event was due to a burst toner cartridge in the printer.Therefore, the printer will not be requested for return and no further investigation necessary.The customer installed another printer they had in stock and is operational.
 
Event or Problem Description
The customer plugged the printer into a new safety outlet and the printer started smoking, no sparks or flames.Customer unplugged the printer.The customer inspected the printer and said a toner cartridge burst inside the printer.There is no report of injury due to this event.

Brand Name
CLINITEK NOVUS
Common Device Name
NOVUS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
MDR Report Key10619132
Report Number3002637618-2020-00052
Device Sequence Number2901320
Product Code KQO
UDI-Device Identifier00630414981147
UDI-Public00630414981147
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K140717
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMS310DN
Device Catalogue Number10697937
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2020
Initial Report FDA Received Date10/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1